Skip Navigation Links
Discontinuity, Nonlinearity, and Complexity

Dimitry Volchenkov (editor), Dumitru Baleanu (editor)

Dimitry Volchenkov(editor)

Mathematics & Statistics, Texas Tech University, 1108 Memorial Circle, Lubbock, TX 79409, USA


Dumitru Baleanu (editor)

Cankaya University, Ankara, Turkey; Institute of Space Sciences, Magurele-Bucharest, Romania


Existence of Solutions for Boundary Value Problem of Non-linear Integro-differential Equations of Fractional Order

Discontinuity, Nonlinearity, and Complexity 8(1) (2019) 57--70 | DOI:10.5890/DNC.2019.03.006

J. Kavitha$^{1}$, V. Sadhasivam$^{2}$

$^{1}$ Department of Mathematics, Sona College of Technology (Autonomous), Salem Dt, Salem-636005, Tamil Nadu, India

$^{2}$ Post Graduate and Research Department of Mathematics, Thiruvalluvar Government Arts College (Affili. Periyar University), Namakkal Dt, Rasipuram - 637401, Tamil Nadu, India

Download Full Text PDF



In this article, we cultivate the existence theory for the following boundary value problem of fractional integro-differential equations Dα u(t) = f(t,u(t), (φu)(t)), t ∈ [0,T], 1 <α ≤ 2, (φ u)(t)) = γ(t, s)u(s)ds, together with fractional integro-differential boundary conditions Dα−2u(0+) = 0, Dα−1u(0+) =νIα−1u(η), 0 <η < T. By using the coincidence degree theory, we will obtain a new criteria for the existence of the solutions of the given boundary value problems. We present an example to illustrate our main results.


The authors thank Prof.N. Kosmatov for his support to complete the paper and the referees for giving kind encouragement and suggestions for the improvement of this paper.


  1. [1]  Glockle, W.G. and Nonnenmacher, T.F. (1995), A Fractional Calculus Approach of Self-similar Protein Dynamics, Biophys. J., 68, 46-53.
  2. [2]  Kilbas, A.A., Srivastava, H.M., and Trujillo, J.J. (2006), Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, 204, Elsevier Science B. V., Amsterdam.
  3. [3]  Klafter, J., Lim, S.C., and Metzler, R. (Editors) (2011), Fractional Dynamics in Physics, World Scientic, Singapore.
  4. [4]  Lakshmikantham, V., Leela, S., and Vasundhara, J. (2009), Theory of Fractional Dynamic Systems, Cambridge Academic, Cambridge, UK.
  5. [5]  Magin, R. (2010), Fractional Calculus Models of Complex Dynamics in Biological Tissues, Computers and Mathematics with Applications, 59, 1586-1593.
  6. [6]  Podlubny, I. (1999), Fractional Differential Equations, Mathematics in Sciences and Applications, Academic Press, New York.
  7. [7]  Povstenko, Y.Z. (2015), Fractional Thermoelasticity, Springer, New York.
  8. [8]  Tarasov, V.E. (2010), Fractional Dynamics, Higher eduction press, Beijing and Springer-Verlag, Berlin Heidalberg.
  9. [9]  Sabatier, J., Agrawal, O.P., and Machado, J.A.T. (2007), Advances in Fractional Calculus:Theoretical Developments and Applications in Physics and Engineering, Springer, Dordrecht.
  10. [10]  Sokolov, I.M., Klafter, J., and Blumen, A. (2002), Fractional kinetics, Phys. Today, 55, 48-54.
  11. [11]  Zhou, Y. (2014), Basic Theory of Fractional Differential Equations,World Scientic, Singapore.
  12. [12]  Alsaedi, A., Aljoudi, S. and Ahmad, B. (2016), Existence of Solutions for Riemann-Liouville Type Coupled Systems of Fractional Integro-differential Equations and Boundary Conditions, Electronic Journal of Differential Equations, 211, 1-14.
  13. [13]  Ji, D. and Ge, W. (2014), Solvability of a Coupled System of a Fractional Boundary Value Problem With Fractional Integral Condition, WSEAS Transactions on Mathematics, 13 757-767.
  14. [14]  Kosmatov, N. (2010), A Boundary Value Problem of Fractional Order at Resonance, Electronic Journal of Differential Equations, 135, 1-10.
  15. [15]  Kosmatov, N. and Jiang, W. (2016), Resonant Functional Problems of Fractional Order, Chaos, Solitons and Fractals, 91, 573-579.
  16. [16]  Phung, P.D. and Truong, L.X. (2016), Existence of Solutions to Three-point Boundary Value Problems at Resonance, Electronic Journal of Differential Equations, 115 1-13.
  17. [17]  Rui,W. (2011), Existence of Solutions of Nonlinear Fractional Differential Equations at Resonance, Electronic Journal of Qualitative Theory of Differential Equations, 66, 1-12.
  18. [18]  Zhou, H., Kou, C. and Xie, F. (2011), Existence of Solutions for Fractional Differential Equations with Multi-point Boundary Conditions at Resonance on a Half-line, Electronic Journal of Qualitative Theory of Differential Equations, 27, 1-16.
  19. [19]  Zhou, H.C., Ge, F.D., and Kou, C.H. (2016), Existence of Solutions to Fractional Differential Equations with Multipoint Boundary Conditions at Resonance in Hilbert Spaces, Electronic Journal of Differential Equations, 61, 1-16.
  20. [20]  Mawhin, J. (1979), Topological Degree Methods in Nonlinear Boundary Value Problems, in SF-CBMS Regional Conference Series in Math. Amer. Math. Soc., Providence, RI 40.
  21. [21]  Mawhin, J. (1993), Topological Degree and Boundary Value Problems for Nonlinear Differential Equations in Topological Methods for Ordinary Differential Equations, Lecture Notes in Math., 1537, 74-142.